Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 376985, 12 pages
http://dx.doi.org/10.1155/2010/376985
Research Article

Note on Isomorphism Theorems of Hyperrings

Department of Mathematics, Aditanar College of Arts and Science, Tiruchendur 628216, Tamilnadu, India

Received 11 May 2010; Revised 19 October 2010; Accepted 29 December 2010

Academic Editor: Heinz Gumm

Copyright © 2010 Muthusamy Velrajan and Arjunan Asokkumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Jovannie R. Castillo, “Krasner ternary hyper fields and more characterization of prime and maximal hyper ideals in Krasner Ternary hyper rings,” International Journal of Pure and Applied Mathematics, vol. 106, no. 1, pp. 101–113, 2016. View at Publisher ยท View at Google Scholar